# SDR AALA202512100363

- Difficulty date: December 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 40,145 hours, 17,368 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: O2 MASKS OVER ROW 19 SEATS ABC DEPLOYED AND EXPANDED OXYGEN. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MIA. REPLACED OXYGEN GENERATOR. PER MM 35-22-11.
